Fernando Szechtman


Office: LB 262.1
E-mail: Fernando.Szechtman@uregina.ca
Phone: 306-337-2339

Current classes
On Sabbatical

Research interests
Groups and their representations, Lie algebras and their representations, linear algebra

Recent Publications

1) Szechtman, Fernando Linear systems of Diophantine equations. Electron. J. Linear Algebra 38 (2022), 160–169.

 2) Szechtman, Fernando Closed formulae for certain Fermat-Pell equations. Comm. Algebra 50 (2022), no. 2, 661–667.

3) Quinlan, R.; Shau, M.; Szechtman, F. Linear Diophantine equations in several variables. Linear Algebra Appl. 640 (2022), 67–90.

4) Szechtman, Fernando On the degree of repeated radical extensions. Canad. Math. Bull. 64 (2021), no. 4, 877–885.

5) Cagliero, Leandro; Levstein, Fernando; Szechtman, Fernando. Nilpotency degree of the nilradical of a solvable Lie algebra on two generators and uniserial modules associated to free nilpotent Lie algebras. J. Algebra 585 (2021), 447–483.